Show simple item record

dc.contributor.authorMontgomery-Smith, Stephen ( Orcid Icon 0000-0003-1979-5520 )
dc.date.accessioned2019-11-22T13:50:46Z
dc.date.available2019-11-22T13:50:46Z
dc.date.issued1999-04-14
dc.identifier.citationMontgomery-Smith, S. (1999). Global regularity of the Navier-Stokes equation on thin three-dimensional domains with periodic boundary conditions. Electronic Journal of Differential Equations, 1999(11), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8868
dc.description.abstractThis paper gives another version of results due to Raugel and Sell, and similar results due to Moise, Temam and Ziane, that state the following: the solution of the Navier-Stokes equation on a thin three-dimensional domain with periodic boundary conditions has global regularity, as long as there is some control on the size of the initial data and the forcing term, where the control is larger than that obtainable via "small data" estimates. The approach taken is to consider the three-dimensional equation as a perturbation of the equation when the vector field does not depend upon the coordinate in the thin direction.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNavier-Stokes equationen_US
dc.subjectThin domainen_US
dc.titleGlobal Regularity of the Navier-Stokes Equation on Thin Three-dimensional Domains with Periodic Boundary Conditionsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record